# SDR FDEA200906142073

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146N51846
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT PRESSURE DECK STRAP FOUND AT BS 1680, BL0 TO RBL 15.  EVALUATE AND REPAIR. CORRODED PRESSURE DECK STRAP AT BS 1680, BL0 TO RBL 15 REMOVED AND REPLACED IAW DWG 146N5184 AND SRM 51-40-02 REV. 96. PART MARK  AS FX 146N5184-6 IAW GMM 7-0-1001.  REPAIR CLASSIFIED AS MINOR GMM 6-2-100 CRITERIA.
